Previous |  Up |  Next

Article

Title: Profesor Václav Hlavatý, český matematik světového jména (Czech)
Title: Professor Václav Hlavatý, a Czech mathematician of world renown [obituary] (English)
Author: Nožička, František
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 94
Issue: 3
Year: 1969
Pages: 374-380
.
Category: history
.
MSC: 01-50
MSC: 01A70
idMR: MR0250835
.
Date available: 2009-09-23T08:08:32Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/108599
.

Files

Files Size Format View
CasPestMat_094-1969-3_16.pdf 1.248Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo